# SDR BAGA2023062104

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 46,107 hours, 19,614 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2000A3855K01
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRK RH FAULT ADVISORY EICAS ON LANDING ROLL. AIRCRAFT MOMENTARILY VEERED TO THE LEFT AT APPROXIMATELY 90+ KNOTS. MESSAGE THEN CLEARED.  FOUND RH O/B BRAKE HOSE BROKEN ABOVE QD CONNECTION. REMOVED AND REPLACED RHO/B BRAKE HOSE PER ERJ190 AMM 29-10-13.
